Skip to main content

Research Repository

Advanced Search

Strong monogamy inequalities for four qubits

Regula, Bartosz; Osterloh, Andreas; Adesso, Gerardo

Authors

Bartosz Regula

Andreas Osterloh



Abstract

We investigate possible generalizations of the Coffman-Kundu-Wootters monogamy inequality to four qubits, accounting for multipartite entanglement in addition to the bipartite terms. We show that the most natural extension of the inequality does not hold in general, and we describe the violations of this inequality in detail. We investigate alternative ways to extend the monogamy inequality to express a constraint on entanglement sharing valid for all four-qubit states, and perform an extensive numerical analysis of randomly generated four-qubit states to explore the properties of such extensions.

Citation

Regula, B., Osterloh, A., & Adesso, G. (2016). Strong monogamy inequalities for four qubits. Physical Review A, 93(5), https://doi.org/10.1103/PhysRevA.93.052338

Journal Article Type Article
Acceptance Date May 10, 2016
Publication Date May 31, 2016
Deposit Date Aug 31, 2017
Publicly Available Date Aug 31, 2017
Journal Physical Review A
Print ISSN 2469-9926
Electronic ISSN 2469-9926
Publisher American Physical Society
Peer Reviewed Peer Reviewed
Volume 93
Issue 5
Article Number 052338
DOI https://doi.org/10.1103/PhysRevA.93.052338
Public URL http://eprints.nottingham.ac.uk/id/eprint/45297
Publisher URL https://journals.aps.org/pra/abstract/10.1103/PhysRevA.93.052338
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf

Files


PhysRevA.93.052338.pdf (1 Mb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations